Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Fever, pain in wrist joints, hand tremors, had fits, MRI and CT showed swelling in brain and lungs. Treatment advise?

hi am 23yrs old girl. suffered from tb of lungs in 2010. took medicines for 2 months and done x-ray it showed cleared so left medicines. now its 2012 july started having fevers and pain in my right hand wrist joint . done x-ray nothing appreared but suddenly 1 day my right hand started shaking. it went to my shoulder , right eye started blinking, not able to breath and talk. previously it use to happen only for 5 to 10 minutes only on right side. done mri and ct scan , diagnosed with with in lungs and swelling in brain. now just four days ago again had fits but this time started from right hand and it covered whole body and i got fainted. than on the same day in the evening again got fits this time worse . my whole body got freezed and i got fainted. doc prescribed me frisium and encorate 300. some neurologist asked for operation also and some denied. please help me . am scared that what will hapen if i will get fits in public or in office. and always sleepy and tired. want to get operation done for this? will that be ok. all these things are the sign that my swelling is reaching to critical stage.
Asked On : Mon, 24 Sep 2012
Answers:  0 Views:  40 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor